@article{BSMF_1959__87__319_0, author = {Cerf, Jean}, title = {Groupes d'automorphismes et groupes de diff\'eomorphismes des vari\'et\'es compactes de dimension 3}, journal = {Bulletin de la Soci\'et\'e Math\'ematique de France}, pages = {319--329}, publisher = {Soci\'et\'e math\'ematique de France}, volume = {87}, year = {1959}, doi = {10.24033/bsmf.1528}, mrnumber = {22 #7139}, zbl = {0099.39106}, language = {fr}, url = {https://numdam.org/articles/10.24033/bsmf.1528/} }
TY - JOUR AU - Cerf, Jean TI - Groupes d'automorphismes et groupes de difféomorphismes des variétés compactes de dimension 3 JO - Bulletin de la Société Mathématique de France PY - 1959 SP - 319 EP - 329 VL - 87 PB - Société mathématique de France UR - https://numdam.org/articles/10.24033/bsmf.1528/ DO - 10.24033/bsmf.1528 LA - fr ID - BSMF_1959__87__319_0 ER -
%0 Journal Article %A Cerf, Jean %T Groupes d'automorphismes et groupes de difféomorphismes des variétés compactes de dimension 3 %J Bulletin de la Société Mathématique de France %D 1959 %P 319-329 %V 87 %I Société mathématique de France %U https://numdam.org/articles/10.24033/bsmf.1528/ %R 10.24033/bsmf.1528 %G fr %F BSMF_1959__87__319_0
Cerf, Jean. Groupes d'automorphismes et groupes de difféomorphismes des variétés compactes de dimension 3. Bulletin de la Société Mathématique de France, Tome 87 (1959), pp. 319-329. doi : 10.24033/bsmf.1528. https://numdam.org/articles/10.24033/bsmf.1528/
[1] Locally tame sets are tame (Ann. Math., t. 59, 1954, p. 145-158). | MR | Zbl
. -[2] Homeorphisms between topological manifolds and analytic manifolds (Ann. Math., t. 41, 1940, p. 796-808). | JFM | MR | Zbl
. -[3] Topologie de certains espaces de plongements (à paraître). | Numdam | Zbl
. -[4] On manifolds homeomorphic to the 7-sphere (Ann. Math., t. 64, 1956, p. 399-405). | MR | Zbl
. -[5] Affine structure in 3-manifolds, V. (Ann. Math., t. 56, 1952, p. 96-114). | MR | Zbl
. -[6] On diffeomorphisms of the 3-sphere (à paraître).
. -- Non-smoothable homeomorphisms of 4-manifolds with boundary, Advances in Mathematics, Volume 467 (2025), p. 110191 | DOI:10.1016/j.aim.2025.110191
- Bounded and unbounded cohomology of homeomorphism and diffeomorphism groups, Inventiones mathematicae, Volume 232 (2023) no. 3, p. 1439 | DOI:10.1007/s00222-023-01181-w
- Ricci flow and diffeomorphism groups of 3-manifolds, Journal of the American Mathematical Society, Volume 36 (2022) no. 2, p. 563 | DOI:10.1090/jams/1003
- Distinguishing slice disks using knot Floer homology, Selecta Mathematica, Volume 26 (2020) no. 1 | DOI:10.1007/s00029-019-0531-6
- The Poincaré Conjecture and Related Statements, Geometry in History (2019), p. 623 | DOI:10.1007/978-3-030-13609-3_17
- Homotopy is not isotopy for homeomorphisms of 3-manifolds, Topology, Volume 25 (1986) no. 1, p. 35 | DOI:10.1016/0040-9383(86)90003-0
- On homeomorphism spaces of Hilbert manifolds, Proceedings of the American Mathematical Society, Volume 89 (1983) no. 4, p. 693 | DOI:10.1090/s0002-9939-1983-0718999-2
- Four-dimensional topology: an introduction, Bulletin of the American Mathematical Society, Volume 2 (1980) no. 1, p. 1 | DOI:10.1090/s0273-0979-1980-14687-x
- A survey of diffeomorphism groups, Algebraic and Geometrical Methods in Topology, Volume 428 (1974), p. 200 | DOI:10.1007/bfb0070539
Cité par 9 documents. Sources : Crossref